On the balancedness of m-sequencing games

H.J.M. Hamers, F. Klijn, J.P.M. Suijs

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)678-691
Number of pages13
JournalEuropean Journal of Operational Research
Volume119
Publication statusPublished - 1999

Cite this

Hamers, H.J.M. ; Klijn, F. ; Suijs, J.P.M. / On the balancedness of m-sequencing games. In: European Journal of Operational Research. 1999 ; Vol. 119. pp. 678-691.
@article{ca61fc744fc14c04acbf5c333c5717f9,
title = "On the balancedness of m-sequencing games",
author = "H.J.M. Hamers and F. Klijn and J.P.M. Suijs",
note = "Pagination: 13",
year = "1999",
language = "English",
volume = "119",
pages = "678--691",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",

}

On the balancedness of m-sequencing games. / Hamers, H.J.M.; Klijn, F.; Suijs, J.P.M.

In: European Journal of Operational Research, Vol. 119, 1999, p. 678-691.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the balancedness of m-sequencing games

AU - Hamers, H.J.M.

AU - Klijn, F.

AU - Suijs, J.P.M.

N1 - Pagination: 13

PY - 1999

Y1 - 1999

M3 - Article

VL - 119

SP - 678

EP - 691

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

ER -